MathSciNet Relay Station
MathSciNet bibliographic data
MR178287 (31 #2545) 30.70 (41.00)
Bers, Lipman An approximation theorem. J. Analyse Math. 14 1965 1–4.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement